# SDR SWAA2024090316273

- Difficulty date: July 24, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H O/W EMERGENCY EXIT DOOR UPPER CUTOUT BRACKET LOOSE @ HINGE STRUTS MKD DOT<[01] REMOVED AND REPLACED MOUNTS AND BRACKET AT MAIN CABIN R/H EMERGENCY EXIT DOOR UPPER CUTOUT AS PER SRM 51-40-02-0G-0; DWG #: 411A2880.   TOOL USED B/C USED: 176329. DUE: 2/14/25.;[02] VERIFIED STEP 1.
